It Has Not Yet Been 48 Hrs Since I Had my Juvederm Filler Done. Is It Normal to Still See Swelling?
- Asked by Brameg
- 1 year ago
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Juvederm and swelling
yes, Juvederm can cause swelling for a few weeks, although its usually gone after a few days. Any persistent problems, call your doctor!
Swelling after Juvederm is quite normal
Both swelling and bruising are normal side effects of fillers and should be expected to some degree. Most swelling and bruising will resolve within 10-14 days. You can continue to ice a bit if you'd like though at 48 hours it's not likely to help that much and time is a better bet.
Juvederm and swelling
Yes, it's absolutely normal and expected that you'd have swelling post-Juvederm injections, and this can last anywhere from a week to 10 days, sometimes longer. Follow up with your provider/injector if you feel you need further assessment, minimally after a week.
Bruising and swelling after juvederm
It is not unusual to have some swelling and bruising after injection of any hyaluronic acid filler such as restylane or juvederm. I find the swelling usually lasts 24-48hrs., and it you get a bruise (many people don't), then it can last 5-10 days typically.
Swelling After Juvederm
Your symptoms post-treatment are completely normal. Treatment side effects are usually mild to moderate, lasting 7 days or less, and include temporary injection-site reactions such as redness, pain, firmness, swelling, and bumps. This should not be cause for concern. If symptoms last for an extended period of time, consult the doctor who administered the treatment.
Swelling can last for days and even weeks after Juvederm and Restylane.
Swelling after treatment with the hyaluronic acid fillers Juvederm and Restylane is totally normal and can last quite a bit longer than patients sometimes realize. Swelling can vary, depending on injection location, injection depth, injection amount, and various other factors including the injector's technique. Some also say that Juvederm does swell more after treatment than Restylane. 48 hours is a very normal amount of time to see swelling.
Normal swelling can even last up to a week or two or longer. When this happens, sometimes patients may feel that a week after treatment things look GREAT, but a month later, it looks like all of the filler has disappeared. What has disappeared in these cases is the residual swelling. In other cases, it can be nervewracking to feel that too much was used for a few weeks, but later when the swelling is gone, everything can end up perfect. See your injecting core cosmetic specialty doctor (derm, plastics, ENT facial plastics, or oculoplastics) for guidance.
Web reference: http://www.ArtofDermatology.com
Swelling after juvederm, filler swelling
All fillers can cause some swelling. Fortunately, this is often resolved in a few days. On occasion swelling can last 7-14 days. Juvederm is "hydrophilic" which means it likes water. In certain areas/individuals this can cause prolonged swelling. Ice helps for the first 24-48 hours. If you are still swollen at the end of the first week, see your doctor
Swelling after Juvederm
Swelling after Juvederm can last up to 2 weeks, but generally subsides after a week. If it persists longer, see your injector.
Swelling from Juvederm at 48 hours
It is always advisable to wait at least one and preferably two weeks for all of the swelling to resolve before assessing the results of filler injections, especially a hyaluronic acid filler like Juvederm. I always recommend waiting several weeks for the swelling to go down after the treatment before worrying about any long-term adverse effects or considering any "touch-up" treatments such as additional filler injections or reversing the treatment using hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.